Accessibility navigation

Equilibrium Kawasaki dynamics of continuous particle systems

Kondratiev, Y., Lytvynov, E. and Roeckner, M. (2007) Equilibrium Kawasaki dynamics of continuous particle systems. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 10 (2). pp. 185-209. ISSN 0219-0257

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1142/S0219025707002695

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:909
Publisher:World Scientific Publishing Co. Pte. Ltd.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation